# SDR V0XD20230424002

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 14525522001
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE AREA FLOOR BEAM CREASED AND BENT AT FRM 65 2'5" FROM BAGGAGE DOOR SURROUND UNDER FLOOR PANEL 271BF. CORRECTIVE ACTION: REMOVED AND REPLACED PROFILE T ON FRM 65 UNDER APNEL 271BF IAW EMB 135 SRM 51-40-02 SEE AVMAX WO 81054 WC 1170.
